Creeping back to hyper😫? Anyone been there don... - Thyroid UK

Thyroid UK
109,009 members126,590 posts

Creeping back to hyper😫? Anyone been there done that -like me and felt back there again!!

Rmichelle
Rmichelle

Hi guys its been a little while since I wrote a post, most of you know my story, 6 weeks ago I started a new regime of 2.5 mgs of carbi every other day, my levels were in range but frees were still touching the bottom end of range, Endo suggested reducing dose to every other day in hope of raising these, I have had new bloods done Thursday gone so I'm just waiting to get my copy tomorrow. For the last 2 days I have experienced more hyper symptoms and felt very poorly, trembling, palps, breathlessness and just very tired and a real Luke adrenaline kick, its worse in the evening, I'm finding this particular dose has taken longer to feel the symptoms of reduction and maybe I'm feeling it now? Just wondered if anyone else has been through a similar experience of this dosage, I know there is not a lot I can do until my bloods are through as this will be the key.

Any experiences helpful.🌟🌟 ooh also still iron deficient which is being looked into, maybe its a combination of symptoms.

11 Replies
oldestnewest

I know you’re not on block and replace like I was but maybe you can work this out for yourself.

After I started on levothyroxine along with my carbimazole the first time I needed an increase in my levothyroxine I wrote exactly what you have written - I thought I was becoming hyper again, and someone said I was probably needing an increase in my levo because being undermedicated could give similar symptoms as being hyper. Sure enough as soon as my levo was increased The pounding heart etc disappeared. When my body got used to the increase I was fine for a while then the hyper symptoms came back but by that time I had a good idea why and was able to persuade my GP to increase my thyroxine - don’t think she was keen to interfere with my endo’s area of expertise.

That was back when I kept notes of how I felt daily and I had all of that to show her as proof - she did it but reluctantly - I can remember saying to her that I had felt well once my levo was increased the last time and I knew I would feel well again if she increased it this time so she gave in and said I could take extra on alternate days.

So basically I’m saying I got hyper symptoms back because I was under medicated. It was probably easier in my case because I just increased the levo. It might be harder to do when you have only carbimazole to alter but hopefully someone will come along with more idea of how to do that. Fingers crossed that you are back to normal soon.

Thanks fruitandnutcase as always, I do think I am under medicated now but until I get my blood results I will not know. I was on 2.5mg every day, something's not right, usually when I have a dose change I always get some hyper symptoms straight away but 6 weeks later not usually. I've never felt 100% since being diagnosed a year ago but I have not had these symptoms since last year, its a real shock to the system again, can't wait to get my hands on my blood results, the trouble is its hard to find the perfect balance, makes me wish I stopped on my previous dose, but I surpose I could be over medicated too?😀

It’s really hard isn’t it. You’ll have to wait until you get your test results.

Having a dodgy thyroid is no fun.

Sorry to hear this. I wonder if the hot weather has been taking a toll ? I’ve been feeling overheated and had tremors again recently, but when my blood was tested the other week it was still within range, although hadn’t dropped as much as the endo expected considering that I’m currently on 20mg/ day of Carbimazole .

Hopefully your results are still within range. From memory, you’ve been on a low dose for ages now, so even if your thyroid levels have taken off again, it would be worth asking for your dose to be increased while your levels stabilise. If they take off again when your dose drops below 2.5mg/day, but are fine until then, you could ask to stay on that long term rather than considering RAI or TT.

How is your TSH ?

Rmichelle
Rmichelle
in reply to Valarian

Hey Valarian thankyou, glad to hear your levels are in range still😀 I stretched my bloods out to 8 weeks this time, onthe 29th my tsh was 0.05 still within range but feeling sort of OK on 2.5mgs every day but changed to every other day on the 14th June, I've always felt symptomatic as I have a lot of stuff going on with iron def too, but as for the way I'm feeling maybe it as taken a while for the small amount of carbi to have affect and give me a few symptoms as dose changes have always affected me but not has bad as this.

I will ask to increase if needs be and I will be on carbi until around January Endo says, at the moment as drastic as it seems -take it out!!y Endo said that unfortunately people can still be in range and still be very much symptomatic and that's when they would suggest tt or rai.

I've also noticed after eating also brings on that horrid shakes and palps, have you had this too?☺

Valarian
Valarian
in reply to Rmichelle

No, not eating.

hawii60
hawii60
in reply to Rmichelle

Used to get these symptoms before being diagnosed with diabetes 2. I felt weak trembly and shaky having to gorge myself on chocolate biscuits before the symptoms went. When I cut sugar right down the symptoms resolved. Then the next problem was to find the diet recommended with pasta, rice, some root vegs, raised my blood sugar. I had no idea that savoury bread, was turning into sugar in the liver. May be your other hormones have created an insulin imbalance due to the carbi. May be it's to do with how long it is between doses. Can you split the dose throughout the day.

Read that some drugs have a short time span in the system for several hours.

Rmichelle
Rmichelle
in reply to hawii60

I think it was the reduction of carbi kicking it or a hashi swing😁

I love your picture....so appropriate for hyper, lol...

Rmichelle
Rmichelle
in reply to Kell-E

Thanks kell-e its a pain in the ass all this disease isn't it.xx🌟

Kell-E
Kell-E
in reply to Rmichelle

Yes it is, both ways...hyper or hypo. When I see your pic and see that wired grin, I remember what your situation is, lol...

You may also like...